# SDR AALA2018090549025

- Difficulty date: August 30, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 14,466 hours, 2,178 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 869Z643018
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 24H, AISLE FLOOR PANEL FEELS SOFT COMPARED TO SURROUNDING FLOOR AREA.  FEEL SEAM IN FLOORING AND SEVERAL CRACKS IN SAME PANEL, OVER 13 INCHES LONG AND THE OTHER OVER 6. THE AIRCRAFT WAS GROUNDED. REPAIRED FLOOR PANEL PER EA 284203A.
